# SDR DL757100949

- Difficulty date: March 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AND LIFTED STA 1380 BETWEEN STR 30 & 29R.  REPLACED CORRODED SHEAR TIE AT SAA SAT REF NON ROUTINE 157332.
